# SDR FDEA201010083976

- Difficulty date: October 8, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SHEAR WEB UPPER SIDE HAS CORROSION AND NUT PLATES   CORROED BS 1680 TO BS 1720  BL 0 TO RBL 62.  REMOVED CORROSION AT MAIN CARGO COMP . SHEAR WEB UPPER SIDE BS 1680 TO BS 1720   BL 0 TO RBL 62 IAW SRM 51-10-02.  BLENED AREA L = 17" W = 12" D = .017  ORIGINAL MAT. .071 ,   MAT, REMAINING .054,  FOUND OUT OF LIMITS IAW SRM  53-00-51  FIG 101 DET III .  REMOVED AND REPLACED  DECK PLATE FROM BS 1680 TO BS 1720  RBL  62 TO LBL 62 IAW SRM 51-40-02. THIS IS A MAJOR REPAIR
